# SDR 0201706306

- Difficulty date: May 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 53,717 hours, 6,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE 'C' LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED LIGHT AND RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
